# SDR SWAA2021021548652

- Difficulty date: February 5, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,729 hours, 40,082 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lh Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E SHELF PANEL TURNBUCKLE ADJUST FITTING TO DEFLECTION RIB ATTACH CRACKED AT DEFLECTION RIB. / INSTALLED SERVICEABLE DEFLECTION RIB PER SRM 51-10-02
